MathSciNet Relay Station
MathSciNet bibliographic data
MR2081428 (2005i:20067) 20F67 (20F65 20J06 57M07)
Mineyev, Igor; Monod, Nicolas; Shalom, Yehuda Ideal bicombings for hyperbolic groups and applications. Topology 43 (2004), no. 6, 1319–1344.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement